Vol. 3, No. 3, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Weyl groupoids of rank two and continued fractions

Michael Cuntz and István Heckenberger

Vol. 3 (2009), No. 3, 317–340

We present a relationship between continued fractions and Weyl groupoids of Cartan schemes of rank two. This allows one to decide easily if a given Cartan scheme of rank two admits a finite root system. We obtain obstructions and sharp bounds for the entries of the Cartan matrices.

Cartan matrix, continued fraction, Nichols algebra, Weyl groupoid
Mathematical Subject Classification 2000
Primary: 20F55
Secondary: 11A55, 16W30
Received: 1 July 2008
Revised: 19 January 2009
Accepted: 6 March 2009
Published: 1 May 2009
Michael Cuntz
Fachbereich Mathematik
Universität Kaiserslautern
Postfach 3049
D-67653 Kaiserslautern
István Heckenberger
Mathematisches Institut
Ludwig-Maximilians-Universität München
Theresienstr. 39
D-80333 München